# SDR C2XA03BT023

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 1,055 hours, 830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2561, CREW REPORTED, RIGHTHAND OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED BATTERY PACK CHARGER IAW EMB145 AMM 33-50-04. OPS.CHECKED GOOD.
